The Diabetes Forum Support Community For Diabetics Online banner

1 - 3 of 3 Posts

·
Registered
Joined
·
5 Posts
Discussion Starter · #1 ·
Hello,

Last week i have done some lab tests and my doctor advise me to change my insulins. Previously i was using actrapid and insulatard. now i started to use Novorapid and Levemir. Effects are very good. I am taking less insulin but better bg levels. Except today. My every test was above 150 and before my dinner i realise my levemir pen's color redish color. Is it possible that pen not effected my last shot ? is anyone experienced similar ?
 

·
Registered
Joined
·
5 Posts
Discussion Starter · #2 · (Edited)
**** Update ****

Now i am sure that Levemir pen had a problem. My last bg level was little high for a average day but much much better than last day.

Edit
And i forget to mention i was stoped to use that pen....
 

·
Registered
Joined
·
370 Posts
My thought is that if the color of the insulin has changed from the original, do not use it. I cannot speak for Levemir, but the Lantus that I use is always clear and colorless like water.
 
  • Like
Reactions: frankly
1 - 3 of 3 Posts
Top